# SDR UPS98826085

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4646163501
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SPLICE FITTING AT LONG 24L FS 1350 CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT IAW SRM 51-1-20D AND DWG 4646163.
